# SDR FDEA201003180889

- Difficulty date: March 18, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 360-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK SECTION MAIN CABIN BS 360-480 BL 0.  CLEANED AREA IAW BSOPM 20-30-03, EVALUATED AREA NO CORROSION NOTED IAW SRM 51-10-1 AT BS 360-440, REMOVED DAMAGED SECTION BS 430-600 IAW SRM 51-30-2 AND FABRICATED NEW SEAT TRACK SECTION FROM BAC 1520-792-7178-T6511 DIM: 170" IAW SRM 53-10-5 FIG 1.  FABRICATED ANGLE SPLICES FROM BAC1503-1001227178-T6511 DIM: 13.7500"  2 EA AND FABRICATED STRAP SPLICES FROM 7075T6 .250 DIM: 8.5" X 2" IAW SRM 53-10-5 FIG 1.  TREATED AND PRIMED PARTS IAW SRM 51-10-2 AND INSTALLED SEAT TRACK SECTION AT BL 0 BETWEEN BS 430-600. INSTALLED SEAT TRACK EXTRUSION   REPAIR AT BL 0 BS 430 IAW SRM 53-10-5 FIG 1.
